Announcement

Collapse
No announcement yet.

Trying to get off baclofen

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    #16
    Originally posted by quadvet View Post
    long. this is good advice:
    I went off pretty slow dropping 7.5mg every 6 days.

    Comment


      #17
      I went from 80 mg/day to 40 mg/day, cut back at 5 mg increments, at 1-2 weeks intervals, wasn't easy.
      get busy living or get busy dying

      Comment


        #18
        It should be out of your system by now and that is why you are having the icnreased problems. My concern that your spasticity has incrased over these months and you would be better off staying on a low dose Baclofen.
        If it ispain and spasticity is that bad you might want to think about going back to the lowest dose and see about staying on that.
        Stretching and using a standing frame help with spasiticty.
        CWO
        The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

        Comment


          #19
          My son ihas been off the Baclofen for three weeks. Strength in his muscles really improved. And spasticity is tolerable. (Makes me wonder why the pump was running at 350). Anyway, the problem he is having is stabilizing his mood. Are you also having mood swings from the withdrawal?

          Comment


            #20
            I just went back on this morning at 5mgx3 a day . I will drop 5 mg a week till I'm done and see if that will work better.

            Comment


              #21
              I tried going cold turkey off my nighttime elavil and valium several years ago and it was two weeks of hell, so I went back on them. I have been weaning myself off baclofen for about 7 months now without any problems. It may take me a while but at least its not causing any side effects. Good luck.

              Comment


                #22
                How come you decided to go off baclofen? My son decided to because he was having psych problems and the psych drugs turned him into zombie.

                Comment


                  #23
                  They make me a little tired and I've lost muscle tone from lack of spasticity, plus I hate having to take pills.

                  Comment


                    #24
                    Thanks Scott

                    Comment


                      #25
                      I had to increase to 12.5 mg x3 , first good pain free sleep in a week. I must say getting off baclofen is the hardest most frustrating thing ever to get off.This will be my 3rd attempt and I will take it way slower....

                      Comment


                        #26
                        go luck Wheelin...my son is off the stuff for over three weeks and he is stronger and more in control of his movements...has some spasticity and pain...bit its controlable with advil...biggest issue is problem with depresssion...he can do more, but doesn't want too...hopefully better soon...keep in touch

                        Comment


                          #27
                          Im at 10mg x3 a day,whats the best way to get off it from here?

                          thx mike

                          Comment


                            #28
                            Cut your 10 mg pills in half to get 5 mg increments…
                            cut back to 25 mg per day (you're at 30 now). When you're used to that, drop to 20 mg a day, and so on,
                            till you get down to 5 mg x 3 times a day. Then go from there…

                            That's how I would go about it anyway… Good luck!
                            get busy living or get busy dying

                            Comment


                              #29
                              My son has been off the pump for aboout three weeks...His strength and his coordination has improvedgreatly...the biggest issue has been his mood swings....90% of the time he is fine...but in the evening after eating...his mood sometimes turns ugly...don't know if this is a side effect of discontinuing baclofen ....jokely we are thinking we should stop feeding him dinner

                              Comment


                                #30
                                I take 20mg x 3 daily for spacticity. wouldn't dream of getting off it, but good luck to you.

                                Comment

                                Working...
                                X